Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    edema
    avatar
    cchpcat8 posted:
    hi i am new here,i have been anorexia since i was 23 ,i am now 55.i have edema on my ankles and knees and my stomach.it makes me not eat.my dr.has checked my blood and my protein level is very low.he said that was why i have edema in my stomach.has anyone ever heard of that.thanks
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Hiya and welcome!

    Are you working with the doctor? Does he say this could be the cause and what you need to do to turn things around?

    Please check in with us and let us know how you are doing!
     
    avatar
    cchpcat8 replied to Chris_WebMD_Staff's response:
    not doing to good today.i just dont know how much more i can take of this edema.thanks


    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    11 of 22 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.